# SDR VNAA202404080016

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905741420
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LH INBOARD FIXED L/E MACHINED RIB AT SLAT STA. 57.16, PERFORM PERM REPAIR IAW ENGINEERING DISPOSITION.L  LH INBOARD FIXED L/E RIB AT STA 57.16 WAS REPAIRED PER REO 690-57-41-420 REV. --
